# SDR FDEA202103130629

- Difficulty date: March 13, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N850FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37721
- Aircraft time: 45,404 hours, 7,579 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Condition: Malfunctioned
- Location: Ailerons
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERON ACTUATOR REMOVED AND REPLACED RT O/B AILERON ACTUATOR REF AMM 27-11-11-4 UP TO AND INCLUDING STEP 3. H. (7).  STILL REQUIRES OPS CHECK.      RIG CHECK GOOD ,ALL TESTS PASS, NO LEAKS NOTED,  OF RIGHT HAND OTBD  AILERON ACTUATOR  REF BOEING 777 AMM 27-11-11-4.
